# SDR GTIA2020111235441

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,878 hours, 23,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSISST BOTTLE NEED SERVICE.  SERVICED R1 DOOR ASSISST BOTTLE, IAW AMM 52-10-00-614-001.
